# SDR DLM88091317

- Difficulty date: August 10, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 47,453 hours, 35,005 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bracket
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LANDING GEAR HANDLE UP - RT MAIN GEAR RED LIGHT AND GEAR DOOR OPEN LIGHT ON.  LANDING GEAR HANDLE DOWN, ALL NORMAL INDICATIONS.  FOUND RT MLG RETRACT ACTUATOR LOWER MOUNT BRACKET BROKEN.  REPLACED BRACKET AND RESTORED FINISH ON RT MLG STRUT.
